# SDR R61A201909150966

- Difficulty date: September 15, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 30,532 hours, 23,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 35002210
- Part serial: 00287
- Condition: Inoperative
- Location: Cabin
- Part time: 30,601 hours, 23,747 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER ROW 4 INOP. R&R EMERGENCY LIGHT POWER UNIT #2 IAW AMM 33-50-01, OPS CHECK GOOD.
